It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello

I understand those brain zaps only too well and that is the exact phrase I have always used to descibe them. I experienced them during chemo some years ago and I experienced them again in withdrawal. I think they are possible anytime we introduce foreign chemicals into our bodies and anytime we change the chemical doses we have introduced.

During chemo, I had no clue what to do to help with it at all... and when I taled to my doctors, they had no clue what I was talking about! During the tapers from narcotics, I started using Magnesium to try and help with nerve pain in leiu of the Xanax I had been taking for that. (Magnesium acts on the nervous system for growth and repair help). It didn't eliminate completely the brain zaps, but they sure eased up a lot. Maybe this is something to research and try? At the very least, Magnesium sure helped to calm my nerves in general in withdrawal.

Hope you can find some relief. Those zaps really are the pits.


reach





All times are GMT -7. The time now is 06:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!